Deep search:Searching for "subdivision schemes" in 'ABSTRACT and KEYWORDGot 2 items.
index Title
1Two-order Hermite vector-interpolating subdivision schemes
Author(s):FAN Min, KANG Bao-sheng, ZHAO Hua  Clicked:4334  Download:2234  Cited:0  <Full Text>
Journal of Zhejiang University Science A  2006 Vol.7 No.9 P.1566-1571  DOI:10.1631/jzus.2006.A1566
2Vector refinement equation and subdivision schemes in Lp spaces
Author(s):WU Zheng-chang  Clicked:3805  Download:2023  Cited:0  <Full Text>
Journal of Zhejiang University Science  2002 Vol.3 No.3 P.332-338  DOI:10.1631/jzus.2002.0332
Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail: cjzhang@zju.edu.cn
Copyright © 2000 - 2023 Journal of Zhejiang University-SCIENCE